Had insomnia all my life, now in my 40s. Took 50mg and seemed to be the miracle sleep pill I was looking for but stopped working after 2 weeks. Doc had previously told me to up the dose to 100mg after 2 weeks anyway, which I did, but still not working. Has this happened to anyone else? After feeling good for 2 weeks I am now getting anxious about insomnia and feeling wrecked all day again.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have taken every sleep aid on earth. I have severe insomnia & I even went to a sleep lab & they told me that they had never seen a worse ...
7 answers • 16 Dec 2011
I have taken the two drugs Trazodone and Topmax Together and I lost over 301bs in less than two months has anyone else experienced the same issues, ...
1 answer • 22 Apr 2012
I have anxiety, insomnia and get heart palpitations and pvc's. I am scared trazodone could make these worse. I took it 2 nights and it did help ...
3 answers • 10 May 2012
I take 100 mgs(2 tablets) an hour before I go to bed. I sleep through the night just fine. But the following day, Im tired and drowsy. One tablet ...
8 answers • 10 May 2013